# SDR K11A2021121600104

- Difficulty date: July 11, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 64,251 hours, 49,190 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR INTERNAL LOWER STRUCTURE CORROSION
